# SDR AALA201806229007

- Difficulty date: June 21, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 13,694 hours, 6,599 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042603465
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED DFW ACCOUNT PRESSURIZATION PROBLEM FROM A VENT SKIN VALVE FAULT. NO EMERGENCY DECLARED. LANDED OVERWEIGHT WITHOUT INCIDENT. REPLACED SKIN AIR OUTLET VALVE PER AMM 21-16-53 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-00.
